Please use this identifier to cite or link to this item:
Title: Quasi-symplectic methods for Langevin-type equations.
Authors: Milstein, G.N.
Tretyakov, Michael V.
First Published: 2003
Citation: IMA Journal of Numerical Analysis, 2003, 23 (4), pp.593-626
DOI Link: 10.1093/imanum/23.4.593
ISSN: 0272-4979
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.